EconPapers    
Economics at your fingertips  
 

On necessary conditions for efficiency in directionally differentiable optimization problems

Manh Hung Nguyen and Do Van Luu ()
Additional contact information
Do Van Luu: Hanoi Institute of Mathematics

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: This paper deals with multiobjective programming problems with inequality, equality and set constraints involving Dini or Hadamard differentiable functions. A theorem of the alternative of Tucker type is established, and from which Kuhn-Tucker necessary conditions for local Pareto minima with positive Lagrange multipliers associated with all the components of objective functions are derived

Keywords: Directionally differentiable functions; Kuhn-Tucker necessary conditions; Lagrange multipliers; theorem of the alternative (search for similar items in EconPapers)
Pages: 16 pages
Date: 2006-10
References: Add references at CitEc
Citations:

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00118977 (application/pdf)

Related works:
Working Paper: ON NECESSARY CONDITIONS FOR EFFICIENCY IN DIRECTIONALLY DIFFERENTIABLE OPTIMIZATION PROBLEMS (2008) Downloads
Working Paper: On necessary conditions for efficiency in directionally differentiable optimization problems (2006) Downloads
Working Paper: On necessary conditions for efficiency in directionally differentiable optimization problems (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b06064

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b06064